Schwartz's theorem on mean periodic vector-valued functions
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, p. 319-325
@article{BSMF_1989__117_3_319_0,
     author = {Parreau, Fran\c cois and Weit, Yitzhak},
     title = {Schwartz's theorem on mean periodic vector-valued functions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {3},
     year = {1989},
     pages = {319-325},
     doi = {10.24033/bsmf.2125},
     zbl = {0704.46011},
     mrnumber = {90m:32020},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1989__117_3_319_0}
}
Parreau, François; Weit, Yitzhak. Schwartz's theorem on mean periodic vector-valued functions. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, pp. 319-325. doi : 10.24033/bsmf.2125. http://www.numdam.org/item/BSMF_1989__117_3_319_0/

[1]Kahane (J.-P.). - Sur les fonctions moyennes-périodiques bornées, Ann. Inst. Fourier, t. 7, 1957, p. 292-315. | Numdam | MR 21 #1489 | Zbl 0083.34401

[2]Kellher (J.-J.) and Taylor (B.-A.). - Closed ideals in locally convex algebras of analytic functions, J. Reine Angew. Math., t. 255, 1972, p. 190-209. | MR 46 #6046 | Zbl 0237.46052

[3]Meyer (Y.). - Algebraic Numbers and Harmonic Analysis (V-9). Amsterdam-London, North-Holland Publishing Co, 1972. | MR 58 #5579 | Zbl 0267.43001

[4]Schwartz (L.). - Théorie générale des fonctions moyenne-périodiques, Ann. of Math., t. 48, 1947, p. 857-928. | MR 9,428c | Zbl 0030.15004